# SDR ASAA2022081239498

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 31,411 hours, 9,905 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 32022221
- Part serial: 16137
- Condition: Sticking
- Location: #1 Engine
- Part time: 31,411 hours, 9,905 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL PROCEDURE OF THE #1 ENG. PNEUMATIC INTERSECTION MANIFOLD DUCT, FOUND 5TH STAGE BLEED AIR CHECK VALVE TO INTERMITTENTLY STICK OPEN. GROUNDED - YES. REMOVED AND REPLACED BLEED AIR CHECK VALVE OF THE #1 ENGINE PER B737-900 AMM 36-11-02, LEAK CHECK GOOD.
